Journal of the Mathematical Society of Japan

Espaces d'interpolation et domaines de puissances fractionnaires d'op\'erateurs

Par J. L. LIONS

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 14, Number 2 (1962), 233-241.

Dates
First available in Project Euclid: 17 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261062063

Digital Object Identifier
doi:10.2969/jmsj/01420233

Mathematical Reviews number (MathSciNet)
MR0152878

Zentralblatt MATH identifier
0108.11202

Subjects
Primary: 46.38
Secondary: 46.15

Citation

J. L. LIONS, Par. Espaces d'interpolation et domaines de puissances fractionnaires d'op\'erateurs. J. Math. Soc. Japan 14 (1962), no. 2, 233--241. doi:10.2969/jmsj/01420233. https://projecteuclid.org/euclid.jmsj/1261062063


Export citation